Duke Mathematical Journal

Homological mirror symmetry for the 4-torus

Mohammed Abouzaid and Ivan Smith

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We use the quilt formalism of Mau, Wehrheim, and Woodward to give a sufficient condition for a finite collection of Lagrangian submanifolds to split-generate the Fukaya category, and deduce homological mirror symmetry for the standard $4$-torus. As an application, we study Lagrangian genus $2$ surfaces $\Sigma_2 \subset T^4$ of Maslov class zero, deriving numerical restrictions on the intersections of $\Sigma_2$ with linear Lagrangian $2$-tori in $T^4$

Article information

Source
Duke Math. J. Volume 152, Number 3 (2010), 373-440.

Dates
First available in Project Euclid: 20 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1271783595

Digital Object Identifier
doi:10.1215/00127094-2010-015

Mathematical Reviews number (MathSciNet)
MR2654219

Zentralblatt MATH identifier
05708809

Subjects
Primary: 14J32: Calabi-Yau manifolds
Secondary: 53D40: Floer homology and cohomology, symplectic aspects

Citation

Abouzaid, Mohammed; Smith, Ivan. Homological mirror symmetry for the 4-torus. Duke Math. J. 152 (2010), no. 3, 373--440. doi:10.1215/00127094-2010-015. http://projecteuclid.org/euclid.dmj/1271783595.


Export citation

References

  • M. Abouzaid, On the Fukaya categories of higher genus surfaces, Adv. Math. 217 (2008), 1192--1235.
  • V. Arnol'D, ``First steps of symplectic topology'' in VIIIth International Congress on Mathematical Physics (Marseille, 1986), World Sci. Publ., Singapore, 1987, 1--16.
  • D. Auroux, Special Lagrangian Fibrations, Wall-Crossing, and Mirror Symmetry, Surv. Differ. Geom. 13, Int. Press, Somerville, Mass., 2009.
  • A. A. Beĭlinson, Coherent sheaves on ${\rm P}^{n}$ and problems in linear algebra, Funktsional. Anal. Prilozhen 12 (1978), 68--69.
  • C. Birkenhake and H. Lange, The exponent of an abelian subvariety, Math. Ann. 290 (1991), 801--814.
  • A. J. Blumberg and M. A. Mandell, Localization theorems in topological Hochschild homology and topological cyclic homology, preprint.
  • S. Donaldson and I. Smith, Lefschetz pencils and the canonical class for symplectic four-manifolds, Topology 42 (2003), 743--785.
  • A. Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988), 513--547.
  • J. Fresnel and M. Van Der Put, Rigid Analytic Geometry and its Applications, Progr. Math. 218, Birkhäuser, Boston 2004.
  • K. Fukaya, Mirror symmetry of abelian varieties and multi-theta functions, J. Algebraic Geom. 11 (2002), 393--512.
  • —, ``Application of Floer homology of Lagrangian submanifolds to symplectic topology'' in Morse Theoretic Methods in Nonlinear Analysis and in Symplectic Topology, NATO Sci. Ser. II Math. Phys. Chem. 217, Springer, Dordrecht, 2006, 231--276.
  • —, Cyclic symmetry and adic convergence in Lagrangian Floer theory, preprint.
  • K. Fukaya, Y.-G. Oh, H. Ohta, and K. Ono, Lagrangian Intersection Floer theory: Anomaly and Obstruction, Part II, AMS/IP Stud. Adv. Math. Amer. Math. Soc., Providence, 2009.
  • —, Metamorphosis of holomorphic polygons under Lagrange surgery, preprint, 2008.
  • K. Fukaya, P. Seidel, and I. Smith, ``The symplectic geometry of cotangent bundles from a categorical viewpoint'' in Homological Mirror Symmetry: New Developments and Perspectives, Lecture Notes in Phys. 757, Springer, Berlin, 2009, 1--26.
  • M. Gerstenhaber and S. D. Schack, A Hodge-type decomposition for commutative algebra cohomology, J. Pure Appl. Algebra 48 (1987), 229--247.
  • M. Gross, ``The elliptic curve'' in Dirichlet Branes and Mirror Symmetry, Clay Math. Monogr. 4, Amer. Math. Soc., Providence, 2009, 616--650.
  • M. Hovey, Model category structures on chain complexes of sheaves, Trans. Amer. Math. Soc. 353, no. 6, (2001), 2441--2457.
  • D. Huybrechts and M. Lehn, The Geometry of Moduli Spaces of Sheaves, Aspects Math. E31, Vieweg, Braunschweig, 1997.
  • D. Huybrechts, E. Macr\`\I, and P. Stellari, Stability conditions for generic $K3$ categories, Compos. Math. 144 (2008), 134--162.
  • D. Joyce, Kuranishi homology and Kuranishi cohomology, preprint.
  • T. V. Kadeishvili, The algebraic structure in the homology of an $A{(\infty)}$-algebra, Soobshch. Akad. Nauk Gruzin. SSR 108 (1982), 249--252.
  • A. Kapustin and D. Orlov, Remarks on $A$-branes, mirror symmetry, and the Fukaya category, J. Geom. Phys. 48 (2003), 84--99.
  • —, Vertex algebras, mirror symmetry, and $D$-branes: the case of complex tori, Comm. Math. Phys. 233 (2003), 79--136.
  • M. Kontsevich, ``Homological algebra of mirror symmetry'' in Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), Birkhäuser, Basel, 1995.
  • M. Kontsevich and Y. Soibelman, ``Homological mirror symmetry and torus fibrations'' in Symplectic Geometry and Mirror Symmetry (Seoul 2000), World Sci. Publ., River Edge, NJ., 2001, 203--263.
  • D. Kwon and Y.-G. Oh, Structure of the image of (pseudo)-holomorphic discs with totally real boundary condition, Appendix 1 by J. P. Rosay, Comm. Anal. Geom. 8 (2000), 31--82.
  • L. Lazzarini, Existence of a somewhere injective pseudo-holomorphic disc, Geom. Funct. Anal. 10 (2000), 829--862.
  • W. Li, The $\bZ$-graded symplectic Floer cohomology of monotone Lagrangian sub-manifolds, Algebr. Geom. Topol. 4 (2004), 647--684.
  • W. Lowen and M. Van Den Bergh, Hochschild cohomology of abelian categories and ringed spaces, Adv. Math. 198 (2005), 172--221.
  • S. Mau, The multiplihedra in Lagrangian Floer theory, Ph.D. dissertation, Rutgers University, Piscataway, N.J., 2008.
  • S. Mau and C. Woodward, Geometric realizations of the multiplihedron and its complexification, to appear in Compos. Math., preprint.
  • S. Mau, K. Wehrheim, and C. Woodward, $A_{\infty}$-functors for Lagrangian correspondence, in preparation.
  • D. Mcduff, Examples of symplectic structures, Invent. Math. 89 (1987), 13--36.
  • —, The local behaviour of holomorphic curves in almost complex $4$-manifolds, J. Differential Geom. 34 (1991), 143--164.
  • S. Mukai, Semi-homogeneous vector bundles on an Abelian variety, J. Math. Kyoto Univ. 18 (1978), 239--272.
  • —, ``On the moduli space of bundles on $K3$ surfaces, I'' in Vector Bundles on Algebraic Varieties (Bombay, 1984), Tata Inst. Fund. Res. Stud. Math. 11, Tata Inst. Fund. Res., Bombay, 1987, 341--413.
  • —, Abelian variety and spin representation, unpublished manuscript, 1998.
  • D. Mumford, Abelian Varieties, Tata Inst. Fund. Res. Stud. Math. 5, Oxford Univ. Press, London, 1970.
  • D. Nadler, Microlocal branes are constructible sheaves, Selecta Math. (N.S.) 15 (2009), 563--619.
  • Y.-G. Oh, Floer cohomology of Lagrangian intersections and pseudo-holomorphic discs, I, Comm. Pure Appl. Math. 46 (1993), 949--993.
  • D. O. Orlov, Derived categories of coherent sheaves on abelian varieties and equivalences between them, Izv. Math. 66 (2002), 569--594.
  • —, Remarks on generators and dimensions of triangulated categories, Mosc. Math. J. 9 (2009), 153--159.
  • S. Piunikhin, D. Salamon, and M. Schwarz, ``Symplectic Floer-Donaldson theory and quantum cohomology'' in Contact and Symplectic Topology (Cambridge, 1994), Cambridge Univ. Press, Cambridge, 1996, 171--200.
  • A. Polishchuk, Massey and Fukaya products on elliptic curves, Adv. Theor. Math. Phys. 4 (2000), 1187--1207.
  • —, Analogue of Weil representation for abelian schemes, J. Reine Angew. Math. 543 (2002), 1--37.
  • —, Extensions of homogeneous coordinate rings to $A_{\infty}$-algebras, Homology Homotopy Appl. 5 (2003), 407--421.
  • —, A$^{\infty}$-structures on an elliptic curve, Comm. Math. Phys. 247 (2004), 527--551.
  • A. Polishchuk and E. Zaslow, Categorical mirror symmetry: The elliptic curve, Adv. Theor. Math. Phys. 2 (1998), 443--470.
  • P. Seidel, Lagrangian two-spheres can be symplectically knotted, J. Differential Geom. 52 (1999), 145--171.
  • —, Graded Lagrangian submanifolds, Bull. Soc. Math. France 128 (2000), 103--149.
  • —, ``Fukaya categories and deformations'' in Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002), Higher Ed. Press, Beijing, 2002, 351--360.
  • —, A long exact sequence for symplectic Floer cohomology, Topology 42 (2003), 1003--1063.
  • —, Fukaya Categories and Picard-Lefschetz Theory, Zur. Lect. Adv. Math. European Math. Soc., Zürich, 2008.
  • —, Homological mirror symmetry for the quartic surface, preprint.
  • —, Homological mirror symmetry for the genus two curve, to appear in J. Algebraic Geom. preprint.
  • —, Nullhomologous Lagrangian tori in the quartic surface, lecture at ``Workshop on Holomorphic Curves,'' Stanford University, Stanford, Calif., July--August 2008.
  • C. T. Simpson, Moduli of representations of the fundamental group of a smooth projective variety, I, Inst. Hautes Étude Sci. Publ. Math. 79 (1994), 47--129.
  • R. G. Swan, Hochschild cohomology of quasiprojective schemes, J. Pure Appl. Algebra 110 (1996), 57--80.
  • B. Toen, The homotopy theory of $dg$-categories and derived Morita theory, Invent. Math. 167 (2007), 615--667.
  • K. Wehrheim and C. I. Woodward, Functoriality for Lagrangian correspondences in Floer theory, preprint.
  • —, Orientations for pseudo-holomorphic quilts, preprint, 2007.